Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3495170, 6 pages
http://dx.doi.org/10.1155/2016/3495170
Research Article

Liouville Theorem for Some Elliptic Equations with Weights and Finite Morse Indices

1Electronic Information School, Wuhan University, Hubei 430071, China
2Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Hubei 430071, China
3Université de Versailles Saint-Quentin, Laboratoire Données et Algorithmes pour une Ville Intelligente et Durable (DAVID), 78035 Versailles, France

Received 11 December 2015; Revised 20 April 2016; Accepted 21 April 2016

Academic Editor: Simone Secchi

Copyright © 2016 Qiongli Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Gidas and J. Spruck, “Global and local behavior of positive solutions of nonlinear elliptic equations,” Communications on Pure and Applied Mathematics, vol. 34, no. 4, pp. 525–598, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Gidas and J. Spruck, “A priori bounds for positive solutions of nonlinear elliptic equations,” Communications in Partial Differential Equations, vol. 6, no. 8, pp. 883–901, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. X. Chen and C. Li, “Classification of solutions of some nonlinear elliptic equations,” Duke Mathematical Journal, vol. 63, no. 3, pp. 615–622, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Bahri and P.-L. Lions, “Solutions of superlinear elliptic equations and their morse indices,” Communications on Pure and Applied Mathematics, vol. 45, no. 9, pp. 1205–1215, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Harrabi, S. Rebhi, and S. Selmi, “Solutions of superlinear equations and their Morse indices I,” Duke Mathematical Journal, vol. 94, pp. 141–157, 1998. View at Google Scholar
  6. A. Harrabi, S. Rebhi, and A. Selmi, “Solutions of superlinear elliptic equations and their Morse indices, II,” Duke Mathematical Journal, vol. 94, no. 1, pp. 159–179, 1998. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Harrabi, M. O. Ahmedou, S. Rebhi, and A. Selmi, “A priori estimates for superlinear and subcritical elliptic equations: the Neumann boundary condition case,” Manuscripta Mathematica, vol. 137, no. 3-4, pp. 525–544, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. X. Yu, “Solutions of the mixed boundary problem and their Morse indices,” Nonlinear Analysis: Theory, Methods & Applications, vol. 96, pp. 146–153, 2014. View at Publisher · View at Google Scholar
  9. X. Yu, “Liouville theorem for elliptic equations with nonlinear boundary value conditions and finite Morse indices,” Journal of Mathematical Analysis and Applications, vol. 421, no. 1, pp. 436–443, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Yu, “Solutions of fractional Laplacian equations and their Morse indices,” Journal of Differential Equations, vol. 260, no. 1, pp. 860–871, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus